# SDR SWIA200616542

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 8,002 hours, 7,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO MAIN CABIN DOOR INOP.  RECONNECTED EMERGENCY EXIT SIGN LIGHT.  OPERATIONAL CHECK GOOD PER MM 33-51-00.
